# SDR RAIA201406270001

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 24,117 hours, 22,461 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 500FT, NR 1 BLEED LEAK APPEARED ON EICAS, ACFT RETURNED.  MAINTENANCE INSPECTED AND REPLACED DUCT CLAMPS, OPS AND LEAK CHECK GOOD.
